# SDR FDEA202510292116

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 22,713 hours, 13,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA CRACK (20MM) INDICATION WAS FOUND AT RH WING CENTER FLAP RIB 27 AFTER RIB FLANGE   AREA OF TOP SURFACE.  ACCOMPLISHED RIB FLANGE REPAIR AT RIB 27, S-2.8 ~ REAR SPAR AND EXTERNAL PLATE REPAIR   AT RIB26 ~27, REAR SPAR ~S-2.2. I.A.W FEDEX EA NO:T6-5750-T0385072P1, SEQ NO:1031,  REPAIR CLASSIFIED AS CAT A MAJOR PER GMM   6-2-100.
